# SDR SWAA2023071771774

- Difficulty date: June 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SKIN INBOARD OF NACELLE STRUT; UPPER SURFACE MOST O/B AFT FASTENER (1EA) LOOSE. (MARKED)<[01] REMOVED FASTNER; REAMED HOLE TO .215 AND COUNTERSUNK FOR SECOND OVERSIZED FASTNER PER SRM 57-41-01-2R-7;[02] ACCOMPLISHED HFEC HOLE PROBE AND COUNTERSINK INSPECTION PER NDT PART 6 51-00-00 PROC. 16 AND 53-30-00 PROC. 4 NO DEFECTS NOTED;[03] INSPECTED WORK IN C/A #1;[04] ADDING NDT TOOLING T010052 S/N 004210 2 HOURS T016002 S/N WN0003 2 HOURS;[05] CORRECTION TO TOOLING. ADDING NDT TOOLING T010052 S/N 004210 2 HOURS T016001 S/N WN0011 2 HOURS
